Dermatology Community
redness and itchy on penis
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

redness and itchy on penis

About 1 1/2 month ago my wife and i had intercourse and she stated to me that she might have a yeast infection,we still had intercourse and a day later i had a swellness on my foreskin the size of an cherry ,we went to CVS and bought some yeast infection cream and medicated yeast wipes and it went away the next day.But now after that about a week later i develope a little redness(itchy) and very little small white dots ,it don't hurt sometimes it itches and sometimes they don't , What can be the cause of this? I do masterbate often and have intercourse with my wife.Is ther a cream or do you think i need to see a doctor?The white dots are located under my penis head.


This discussion is related to itchy penis rash.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi,

This may be a case of recurring yeast infection. Yeast or fungal infections may recur.

Is the affected area red and itchy?

I suggest that you seek consult with a physician so that proper assessment be done. A significant  history of exposure to yeast infection increases the chance that this is yeast infection. Do not apply anything on the area until this has been assessed by your physician. Topical antifungals and corticosteroid preparations may be needed.
Blank
Avatar_n_tn
Hi.  You should look into using a penis health creme.  These are made specifically for guys and are applied directly to the penis skin once a day.  They help repair damaged skin, relieve itchiness and have other benefits as well.  Only get one with natural ingredients (Vitamins A, E and D are good) though.  You do not want anything synthetic rubbed into that area.  
Blank
Avatar_f_tn
I hv etching And rashes In my penis as result of tight panty I wore couples days back.i was given ciproflocin to be taking thinking dat it was infection but after long observation I realized it was tight panty caused it.i need ur advise on what medicine to be tsking
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom